Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1969, Volume 37, Issue 4

An Econometric Model for Option Price with Implications for Investors' Expectations and Audacity<685:AEMFOP>2.0.CO;2-Z
p. 685-694

Sheen T. Kassouf

Stock option prices result from the interaction of many investors of many persuasions. Previous theories of option price have been micronormative, thus having tenuous connections with observed option prices. This paper makes no assumptions about individual expectations or utilities; instead a model is specified for actual prices and tested against twenty years of data. Inferences are then made concerning the aggregate change in investors' expectations and risk attitudes through time.

Log In To View Full Content

Journal News